# SDR UALA2013042302818

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,267 hours, 10,974 cycles
- Engine: Pwa PW4056
- System (JASC): 5241 · Galley Doors
- Part: Latch
- Condition: Broken
- Location: Galley Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY BY DOOR 4 LEFT DOOR LATCH BROKEN.  REPAIRED LATCH.
